# SDR P5CA2017063000215

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 70,127 hours, 11,668 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Part serial: 11614
- Condition: Leaking
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPPER DECK WATER FIRE EXTINGUISHER LEAKING.  REMOVED AND REPLACED THE WATER FIRE EXTINGUISHER IAW AMM 26-26-02.
